Jump to content

Headaches And Midodrine


Jacquie802
 Share

Recommended Posts

Hi guys,

Today I took my dose of Midodrine and about a half hour later I got the excruciating headache. It seems like the Midodrine makes my headaches alot worse, but w/o the Midodrine I feel like I am going to pass out. I have tried a lower dose and it doesn't help with the near syncope...

Anyone else notice they get horrible head pressure/headaches after they take the Midodrine?? It seems to cause a bad headache when I take the second dose of the day.

Link to comment
Share on other sites

Guest sonotech

I had to stop taking the Midodrine because it caused SEVERE migraines that lasted days!!!

If the headaches are a problem you might want to investigate some other meds. I know there are others used for vasoconstriction. Make sure you are checking your BP when you have these headaches!!

I am now taking Adderall, and it seems to be helping (though we are still playing around with the dosage a bit). I have also heard of people taking Sudafed, Ritalin, etc. If you have tachycardia issues then you ned to be careful with Sudafed (I think??)

But, talk with your doc.

Link to comment
Share on other sites

The first couple of days I tried Midodrine I had headaches. I pushed though, as I was so weak without the meds. I have been taking it now for about a year. I have noticed that if I recline, even semi-recline, for more than a couple minutes the meds will give me a headache.

Hope this helps.

Link to comment
Share on other sites

I remember starting out on a very low dose of midodrine the lowest dose of pill they have and cutting it up, staying on that dose for a week, then gradually moving up every week until I got to the dosage the dr wanted me at. Now if I miss a dose, or if the dr lowers the dosage I get severe migraines, so that is one of the meds, I dont let the dr's touch. I think I have been on midodrine for 7-8 years now and wouldnt be with out it. How much did they start you out on? I just know how sensitive we are to meds, so every time I start any new one its in tiny doses and takes weeks to work up to a normal dosage.

Hope your feeling better now! :)

Link to comment
Share on other sites

My cardio said that Midodrine shouldn't be causing headaches for me. I did get the bad headaches before I even tried Midodrine, however, I was on Florinef then. Even when I was off the Florinef I had the headaches. So, we don't think the Florinef had much to do with it really, because I was on teh Florinef for 3 months then the headaches began...Same dose, etc.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...